# SDR DALA2025102407800

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 77,551 hours, 10,267 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON FWD UPPER SKIN PANEL SURFACE FOUND DENT.    REPAIRED PER ER/A 629695-14. (1266721)
